# SDR P2EA00444

- Difficulty date: November 11, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND THE BULKHEAD LOWER FUSELAGE CHORD AT BS 178 LBL 24 WL 195 WITH CRACK INDICATION.  CONFIRMED CRACK AT THE BULKHEAD LOWER FUSELAGE CHORD AT BS 178 LBL 24 WL 195 ON 11/19/00, LENGTH .50 INCH, WIDTH .005.  REPLACED THE BULKHEAD LOWER FUSELAGE CHORD AT BS 178 LBL 24 WL 195 IAW BOEING S/B 737-53A1173, SECTION III PART XI STEP H AND I FIG 71 AND 72 REV 3 DATED MAY 6, 1999.  (M)
